About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 873078, 10 pages
http://dx.doi.org/10.1155/2012/873078
Research Article

Approximate Closed-Form Formulas for the Zeros of the Bessel Polynomials

Facultad de Ciencias Físico-Matemáticas, Universidad Michoacana, 58060 Morelia, MN, Mexico

Received 11 June 2012; Revised 10 September 2012; Accepted 23 September 2012

Academic Editor: Stefan Samko

Copyright © 2012 Rafael G. Campos and Marisol L. Calderón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael G. Campos and Marisol L. Calderón, “Approximate Closed-Form Formulas for the Zeros of the Bessel Polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 873078, 10 pages, 2012. doi:10.1155/2012/873078